# SDR QXEA200301029

- Difficulty date: August 20, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN RADIUS OF RIGHT HAND FORWARD SPAR TOP FLANGE TO SKIN JOINT FROM YW286.5 TO YW297.5. REPAIRED IAW DHC-8 SRM 51-00-06 AND RD 8-57-1675.
